MAUDE Adverse Event Report: CREAGH MEDICAL LTD. DYNAMIS AV; PTA CATHETER

CREAGH MEDICAL LTD. DYNAMIS AV; PTA CATHETER
Model Number UHP75124
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Pta case in which the physician used three 12x4 first choice balloons all of which experienced issues.One burst, one leaked, and one came apart where it connects to the syringe.This report focuses on the burst device.All three devices had the same lot number and expiration date (lot3 22001203, exp- 6/2/23).
 
Event or Problem Description
Follow up report for (b)(6); mfr report #: 3005994106-2020-00079.
 
Additional Manufacturer Narrative
Follow up report provide information not known at the time of the original report, such as, investigation type, findings, and conclusion.

Brand Name
DYNAMIS AV
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
jonathan canavan
ida business park
creagh road
ballinasloe, co. galway H53 K-8P4
EI   H53 K8P4
MDR Report Key10409451
Report Number3005994106-2020-00079
Device Sequence Number2751021
Product Code LIT
UDI-Device Identifier05391525783345
UDI-Public05391525783345
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2023
Device Model NumberUHP75124
Device Lot Number22001203
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer07/28/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown